RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 28, Issue 5  


Research Papers
Möbius and sub-Möbius structures
S. V. Buyalo
1
Asymptotics of parabolic Green's functions on lattices
P. Gurevich
21
Interpolation by periods in a planar domain
M. B. Dubashinskiĭ
61
Induced bounded remainder sets
V. G. Zhuravlev
171
On unconditional exponential bases in weighted spaces on interval of real axis
K. P. Isaev, R. S. Yulmukhametov, A. A. Yunusov
195
Free subgroups in almost subnormal subgroups of general skew linear groups
N. K. Ngoc, M. H. Bien, B. X. Hai
220
Littlewood–Paley–Rubio de Francia inequality for the Walsh system
N. N. Osipov
236
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019